Hao Guo

Hao Guo

School of Mathematical Sciences

Faculty of Engineering, Computer and Mathematical Sciences


Hao is a Visiting Assistant Professor at Texas A&M University.

    Expand
  • Journals

    Year Citation
    2019 Guo, H. (2019). Positive scalar curvature and callias-type index theorems for proper actions. Bulletin of the Australian Mathematical Society, 99(2), 342-343.
    DOI
    2018 Guo, H., Varghese, M., & Wang, H. (2018). Positive scalar curvature and Poincaré duality for proper actions. Journal of Noncommutative Geometry.
    2018 Guo, H., Varghese, M., & Wang, H. (2018). Positive scalar curvature and Poincaré duality for proper actions. Journal of Noncommutative Geometry.
    Guo, H., Hochs, P., & Mathai, V. (n.d.). Equivariant Callias index theory via coarse geometry.
  • Internet Publications

    Year Citation
    2017 Guo, H. (2017). A Poincaré duality in K-theory. The Australian Mathematical Society Gazette.
    Expand
  • Memberships

    Date Role Membership Country
    2016 - ongoing The Australian Mathematical Society
    2016 - ongoing The Institute for Geometry and its Applications, the University of Adelaide.

Connect With Me